# SDR YENA2022020900050

- Difficulty date: February 6, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 51,527 hours, 17,899 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT # 643, EWR-PBI. ON DESCENT FROM 10,000 TO LANDING "DIRTY SOCK" ODOR; COMPLIED WITH INFO-NOTICE 2017-T015 SECTION A ISOLATED FAULT 10 TYPE 10 PER TSM 05-50-00-810-085B TSM 05-50-00-810-085 D AIRCRAFT IS OK FOR SERVICE MCC MARIO ADVISED
